# SDR DL75E100229

- Difficulty date: January 29, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 42,444 hours, 14,246 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

WHEN ADVANCING THROTTLES BOTH BLEEDS TRIPPED OFF AND LT BOOST PUMP STARTED FLASHING.
